Please use this identifier to cite or link to this item: doi:10.22028/D291-28325
Volltext verfügbar? / Dokumentlieferung
Title: Sequential subspace optimization for nonlinear inverse problems
Author(s): Schuster, Thomas
Wald, Anne
Language: English
Title: Journal of Inverse and Ill-posed Problems
Volume: 25
Issue: 1
Publisher/Platform: De Gruyter
Year of Publication: 2017
Publikation type: Journal Article
Link to this record: hdl:20.500.11880/27595
http://dx.doi.org/10.22028/D291-28325
Date of registration: 3-Aug-2019
Faculty: MI - Fakultät für Mathematik und Informatik
Department: MI - Mathematik
Collections:UniBib – Die Universitätsbibliographie

Files for this record:
There are no files associated with this item.


Items in SciDok are protected by copyright, with all rights reserved, unless otherwise indicated.